Having A Period After 1 Month Of KB Injection?
I want to ask, right? I scheduled the injection for 1 month before, but before the scheduled injection, there was no menstruation. After I had given the injection, I was still on my menstruation period. Or do you have to do another family injection after this period is over?
Good night. Thank you for asking HealthReplies.com
1 month KB injection has a reproductive hormone content which is usually useful for regulating the hormone cycle in the body in order to form a barrier to fertilization of the egg with sperm cells. Mostly because it is disturbed by hormones there will be irregular menstrual periods and some other side effects such as
Breast pain or more sensitive
Acne or BB increases
If you experience menstrual conditions it can still be classified as a side effect of hormonal added to the injection, but it should be ensured that the contraception given is not later than it should be given, because if it is too late it will disrupt the effectiveness of contraception to prevent pregnancy.
If bleeding occurs continuously, severe pain in the abdominal area then you should consult yourself with your doctor, especially the obstetrician.
More information in the following article.
Thus the information we can convey. Thanks.